On the number of step functions with restrictions

Ahlswede R, Blinovsky V (2005)
THEORY OF PROBABILITY AND ITS APPLICATIONS 50(4): 537-560.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
;
Abstract / Bemerkung
We obtain an asymptotic formula for the number of scaled step functions with restrictions on the length and height of steps (shapes of Young diagrams) of a given area in the neighborhood of a given curve. This allows us to find the asymptotics of the whole number of such functions and find the limit shape - the curve of concentration of the step functions.
Stichworte
random walk; large deviations; Young diagram
Erscheinungsjahr
2005
Zeitschriftentitel
THEORY OF PROBABILITY AND ITS APPLICATIONS
Band
50
Ausgabe
4
Seite(n)
537-560
ISSN
0040-585X
eISSN
1095-7219
Page URI
https://pub.uni-bielefeld.de/record/1596231

Zitieren

Ahlswede R, Blinovsky V. On the number of step functions with restrictions. THEORY OF PROBABILITY AND ITS APPLICATIONS. 2005;50(4):537-560.
Ahlswede, R., & Blinovsky, V. (2005). On the number of step functions with restrictions. THEORY OF PROBABILITY AND ITS APPLICATIONS, 50(4), 537-560. doi:10.1137/S0040585X97981974
Ahlswede, R., and Blinovsky, V. (2005). On the number of step functions with restrictions. THEORY OF PROBABILITY AND ITS APPLICATIONS 50, 537-560.
Ahlswede, R., & Blinovsky, V., 2005. On the number of step functions with restrictions. THEORY OF PROBABILITY AND ITS APPLICATIONS, 50(4), p 537-560.
R. Ahlswede and V. Blinovsky, “On the number of step functions with restrictions”, THEORY OF PROBABILITY AND ITS APPLICATIONS, vol. 50, 2005, pp. 537-560.
Ahlswede, R., Blinovsky, V.: On the number of step functions with restrictions. THEORY OF PROBABILITY AND ITS APPLICATIONS. 50, 537-560 (2005).
Ahlswede, Rudolf, and Blinovsky, V. “On the number of step functions with restrictions”. THEORY OF PROBABILITY AND ITS APPLICATIONS 50.4 (2005): 537-560.